# SDR AU510001667

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT OF CIGARETTE SMOKE SMELL IN CABIN.  TOILET SMOKE DETECTOR DID NOT ACTIVATE ALARM.  INVESTIGATION CONTINUING.
